# SDR SWIA202055958

- Difficulty date: November 22, 2020
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 26,754 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK 1-2 HAS 1 AREA OF CORROSION.  (C-CHECK) RO 2/5/2021   BLENDED L/H SLAT TRACK 1-2 AND RESTORED AS REQUIRED PER REO 670-57-42-976 REV. -- DATE:2020-12-18 ALL STEPS COMPLIED WITH. COMPLIED WITH TASK CARD 51-900-1002-SKY.
